# SDR CA120418008

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 14,149 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER SHUTDOWN FROM FLIGHT DURING POST FLIGHT OPERATIONS, THE PILOTS NOTICED BLACK SMOKE COMING FROM THE RT TAIL PIPE. THE PILOT HAND-TURNED THE PROP AND THUS TURNED THE ENGINE IN ORDER TO CLEAR THE SMOKE, BUT THE SMOKE GOT THICKER.  THEY STOPPED HAND-PROPPING THE ENGINE AND THEN FLAMES STARTED COMING OUT THE ENGINE INLET.  THE PILOT THEN DRY MOTORED THE ENGINE AND HAD GROUND CREW SPRAY A FIRE EXTINGUISHER UNTIL THE FIRE WAS OUT.  FURTHER INVESTIGATION IS REQUIRED TO DETERMINE THE CAUSE. ENGINE HAS BEEN REMOVED AND SHIPPED TO O/H FACILITY.
